# SDR QXEA200701882

- Difficulty date: December 13, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,671 hours, 15,689 cycles
- Engine: Pwc PW150A
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI RECEIVED A YAW DAMPER NOT CENTERED MESSAGE ON BOTH DISPLAYS. RETURNED TO THE GATE. MAINTENANCE CYCLED POWER TO THE AIRCRAFT. MESSAGES WENT AWAY. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
